標題: A simplified fold number detector for shapes with monotonic radii
作者: Lin, JC
交大名義發表
資訊工程學系
National Chiao Tung University
Department of Computer Science
關鍵字: rotational symmetry;mirror symmetry;monotonicity;rotation-matching;regular polygons;bolt nuts;roses
公開日期: 1-六月-1996
摘要: This paper concentrates on the fold number detection problem for the shapes with monotonic radii. The proposed method is extremely simple. Two monotonicity conditions are derived to ensure that the smallest positive integer l making integral integral((r,0)is an element of S) r(2) e(il theta) dr d theta nonzero is exactly the fold number of the given shape S. The fold numbers of regular polygons, roses, bolt nuts, and other kinds of shapes discussed in the present paper, can therefore be detected quite easily. Note especially that the proposed method uses no matching procedure, a procedure essential in many reported methods. Theoretical properties, mathematical proofs, illustrative figures, and experimental results, are all included in this paper. (C) 1996 Pattern Recognition Society. Published by Elsevier Science Ltd.
URI: http://dx.doi.org/10.1016/0031-3203(96)00130-6
http://hdl.handle.net/11536/1277
ISSN: 0031-3203
DOI: 10.1016/0031-3203(96)00130-6
期刊: PATTERN RECOGNITION
Volume: 29
Issue: 6
起始頁: 997
結束頁: 1005
顯示於類別:期刊論文


文件中的檔案:

  1. A1996UN18400008.pdf